Approximation of Asymmetric Multivariate Return Distributions
Year of publication: |
2012
|
---|---|
Authors: | Chu, Ba |
Published in: |
Asia-Pacific Financial Markets. - Springer, ISSN 1387-2834. - Vol. 19.2012, 3, p. 293-318
|
Publisher: |
Springer |
Subject: | Edge worth expansion | Series approximation | Asymmetric dependence | Tail risk | Mixture of the Gamma distributions | Laguerre polynomials |
-
In Search of Cushion? Crash Aversion and the Cross-Section of Expected Stock Returns Worldwide
Weigert, Florian, (2013)
-
Extreme Downside Liquidity Risk
Ruenzi, Stefan, (2013)
-
Crash Sensitivity and the Cross-Section of Expected Stock Returns
Ruenzi, Stefan, (2013)
- More ...
-
Chu, Ba, (2013)
-
Semiparametric estimation of moment condition models with weakly dependent data
Bravo, Francesco, (2013)
-
Chu, Ba, (2017)
- More ...